# SDR AALA202202072218

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 59,612 hours, 24,644 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LAVATORY SMOKE DETECTOR ACTIVATED IN FLIGHT, NO SMOKE OR FIRE PRESENT.  REPLACED SMOKE DETECTOR PER AMM 26-14-00-730-801.
